# SDR CA130228003

- Difficulty date: February 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,196 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D8187B
- Condition: Cavitates
- Location: Fuel System
- Part time: 1,194 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE GROUND RUN FOLLOWING THE 50/100 HR INSPECTION THE AUXILIARY FUEL PUMP WAS FOUND TO BE CAVITATING.  AUXILIARY FUEL PUMP REMOVED AND AUXILIARY FUEL PUMP, PN: D8187-B, TSO 1123 HRS WAS INSTALLED.  SECOND AUXILIARY FUEL PUMP WAS FOUND TO BE INOPERATIVE.  AUXILIARY FUEL PUMP REPLACED.
